# SDR RRXA003750

- Difficulty date: September 27, 2000
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N500MH
- Make and model: Doug DC-8-71F
- Aircraft serial: 45812
- Aircraft time: 81,506 hours, 32,675 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: DOUGLAS
- Condition: Corroded
- Location: Xcw 69.5 To 46
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO THE #76 STRINGER L/H CENTER WING THROUGH ACCESS HOLE 516 AND THROUGH MID SPAR ACCESS HOLE 560E O/B BETWEEN STA XCW 69.5 TO XCW 46, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM. /////CORRECTIVE ACTION/////  REMOVED DAMAGE, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPAIR IAW DC-8 SRM 51-3-0 AND EO 00-257.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
